| Model Number |
6225 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that during the implant procedure the physician was unable to deflate the balloon of the catheter.After multiple attempts the physician inflated the balloon more and was eventually able to deflate the balloon.The catheter was removed.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product event summary: the balloon catheter was returned and analyzed.No anomalies were found.The analyst noted the balloon inflated and deflated without anomaly.If information is provided in the future, a supplemental report will be issued.